# SDR ASOA051042

- Difficulty date: December 1, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Component: Emerg Light, Bruce
- Component part number: BR9279232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHT ASSY, NEAR THE PASSENGER DOOR, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY LIGHT ASSY, NEAR THE PASSENGER DOOR.  (K)
